RUS
ENG
Полная версия
ЖУРНАЛЫ
// Journal of High Energy Physics
// Архив
JHEP, 2024, том 2024,
061, 34 стр.
(Mi jhep48)
Algebraic Bethe ansatz approach to the correlation functions of the one-dimensional bosons with attraction
N. A. Slavnov
Division of Theoretical Physics, Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina str., Moscow, Russia
Поступила в редакцию:
02.04.2024
Принята в печать:
08.05.2024
Язык публикации:
английский
DOI:
10.1007/JHEP06(2024)061
Реферативные базы данных:
ArXiv:
2403.06882
©
МИАН
, 2025